I am prescribed Cyclo and my throat will swell up and i have a problem swalloing. Thanks Gary
It does sound like it could be an allergic reaction. It could also be due to the side effect of dry mouth you get with cyclobenzaprine. Sometimes the mouth and throat dry out so bad it is difficult to swallow. To be on the safe side though, I would advise you do not take the medication any more. If it is an allergy, it could get worse and become life threatening when you have swelling of the throat because it could close off the airway making it difficult to breathe.
- Cyclobenzaprine Information for Consumers
- Cyclobenzaprine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyclobenzaprine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2011 • 2 answers
Posted 17 May 2011 • 1 answer
Posted 17 Jan 2012 • 1 answer
Posted 25 Feb 2015 • 4 answers
Posted 31 May 2016 • 0 answers